# SDR K11A2012070316005

- Difficulty date: June 14, 2011
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N916CK
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 48,966 hours, 54,322 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CANTED BULKHEAD SPLICE PLATE HAS CORROSION, 1X1 INCH (NR 21904).
